Loading...
Loading...

Go to the content (press return)

Distance labelings: a generalization of Langford sequences

Author
López, S.C.; Muntaner-Batle, F.A.
Type of activity
Journal article
Journal
ARS Mathematica Contemporanea
Date of publication
2016-01-05
Volume
12
Number
2
First page
235
Last page
245
DOI
10.26493/1855-3974.896.fbf
Repository
http://hdl.handle.net/2117/103670 Open in new window
https://arxiv.org/abs/1506.05386 Open in new window
URL
http://amc-journal.eu/index.php/amc/article/view/896/1017 Open in new window
Abstract
A Langford sequence of order m and defect d can be identified with a labeling of the vertices of a path of order 2m in which each labeled from d up to d + m - 1 appears twice and in which the vertices that have been label with k are at distance k. In this paper, we introduce two generalizations of this labeling that are related to distances. Articles in this journal are published under Creative Commons Attribution 3.0 License http://creativecommons.org/licenses/by/3.0/
Citation
López, S.C., Muntaner-Batle, F.A. Distance labelings: a generalization of Langford sequences. "ARS Mathematica Contemporanea", 5 Gener 2016, vol. 12, núm. 2, p. 235-245.
Keywords
Langford sequence, distance J-labeling d-sequence and d-set, distance l-labeling
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants

  • López Masip, Susana Clara  (author)
  • Muntaner Batle, Francesc Antoni  (author)

Attachments